On the dual space of a weighted Bergman space on the unit ball of $C^n$

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 215
  • Download : 0
Publisher
Hindawi Publishing Corporation
Issue Date
1988-01
Language
English
Citation

INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.11, no.3, pp.457 - 464

ISSN
0161-1712
URI
http://hdl.handle.net/10203/56507
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0